# SDR 2022F00325

- Difficulty date: August 27, 2022
- Submitted: August 27, 2022
- Operation: General aviation
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 2,408 hours, 1,561 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 67410325
- Part serial: NA
- Condition: Chipped
- Location: Zone 700
- Part time: 2,408 hours, 1,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG OUTBOARD AXLE IS MISSING PLATTING. ACCOMPLISHED. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ36105M2 DATED: AUG. 27, 2022, MAIN LANDING GEAR (LEFT AND RIGHT) AXLE PLATING DAMAGE (CHIPPED)
